Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Babies Babies

knot in leg

Posted by on Jul. 2, 2014 at 9:20 PM
  • 8 Replies
My 1 yr old got her shots on june 20th and I've noticed a hard knot in her leg where she got her shots. what could this be and should i be concerned?
by on Jul. 2, 2014 at 9:20 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-8):
KylersMom8-16-7
by Gold Member on Jul. 2, 2014 at 11:18 PM
It could be a sterile abscess which is just a little vaccine that hasn't absorbed. It's not a problem unless it gets worse. My third son got one and it was there for awhile.
Posted on CafeMom Mobile
la_bella_vita
by Bella on Jul. 3, 2014 at 2:19 PM

If you are concerned, you could always place a call to your pedi.

abra
by Abra on Jul. 5, 2014 at 10:00 PM
That is a normal side-effect of the DTaP. As long as she doesn't have a fever over 104 and isn't showing any other unusual symptoms, it is nothing to worry about. The knot usually disappears before 2 weeks after the shot. :-)

Quoting sexy_lil_momma: My 1 yr old got her shots on june 20th and I've noticed a hard knot in her leg where she got her shots. what could this be and should i be concerned?
sexy_lil_momma
by Member on Jul. 5, 2014 at 11:39 PM
She got it june 20th and its now July 5th and its still there

Quoting abra: That is a normal side-effect of the DTaP. As long as she doesn't have a fever over 104 and isn't showing any other unusual symptoms, it is nothing to worry about. The knot usually disappears before 2 weeks after the shot. :-)

Quoting sexy_lil_momma: My 1 yr old got her shots on june 20th and I've noticed a hard knot in her leg where she got her shots. what could this be and should i be concerned?
abra
by Abra on Jul. 5, 2014 at 11:53 PM

Do you remember what shots she got? 

Quoting sexy_lil_momma: She got it june 20th and its now July 5th and its still there
Quoting abra: That is a normal side-effect of the DTaP. As long as she doesn't have a fever over 104 and isn't showing any other unusual symptoms, it is nothing to worry about. The knot usually disappears before 2 weeks after the shot. :-)
Quoting sexy_lil_momma: My 1 yr old got her shots on june 20th and I've noticed a hard knot in her leg where she got her shots. what could this be and should i be concerned?


sexy_lil_momma
by Member on Jul. 6, 2014 at 9:18 AM
She got the Dtap and some other ones i can't remember she got 7 total

Quoting abra:

Do you remember what shots she got? 

Quoting sexy_lil_momma: She got it june 20th and its now July 5th and its still there

Quoting abra: That is a normal side-effect of the DTaP. As long as she doesn't have a fever over 104 and isn't showing any other unusual symptoms, it is nothing to worry about. The knot usually disappears before 2 weeks after the shot. :-)

Quoting sexy_lil_momma: My 1 yr old got her shots on june 20th and I've noticed a hard knot in her leg where she got her shots. what could this be and should i be concerned?

wife-4-life
by Bronze Member on Jul. 6, 2014 at 9:31 AM
Have you tried massaging the knots? My kids have gotten those with vaccines and the dr told me massage the area here the knots are. Maybe a warm compress too. Their knots lasted a couple weeks.

If you're really concerned about it, maybe call your child's dr or a nurses line.
JessiFaye
by Bronze Member on Jul. 6, 2014 at 10:00 AM
That's pretty normal. I massage with a warm compress and it tends to help. Sometimes it sticks around for awhile, though.
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN